# SDR ASAA2023012514624

- Difficulty date: January 11, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810155
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBOARD PNL PN:141A5810-155 DAMAGED CORRODED INSERTS, DAMAGED SURFACE FIBERS. GROUNDED - YES. REPAIRED DAMAGES ON FWD WET AREA FLOORBOARDS PNL PN: 141A5810-155, REPAIRED DAMAGED SURFACE FIBERS AND REPLACED CORRODED INSERTSIAW B737-800 SRM 53-00-50-2R-1.
